Probability Density Function Solution of Nonlinear Oscillators Subjected to Multiplicative Poisson Pulse Excitation on Velocity
Zhu H.T.; Er G.K.; Iu V.P.; Kou K.P.
2010-01-22
Source PublicationJournal of Applied Mechanics, Transactions ASME
ISSN0021-8936
Volume77Issue:3Pages:1-7
Abstract

The stationary probability density function (PDF) solution of the stochastic responses is derived for nonlinear oscillators subjected to both additive and multiplicative Poisson white noises. The PDF solution is governed by the generalized Fokker-Planck- Kolmogorov (FPK) equation and obtained with the exponential-polynomial closure (EPC) method, which was originally proposed for solving the FPK equation. The extended EPC solution procedure is presented for the case of Poisson pulses in this paper. In order to evaluate the effectiveness of the solution procedure, nonlinear oscillators are investigated under multiplicative Poisson white noise excitation on velocity and additive Poisson white noise excitation. Both weakly and strongly nonlinear oscillators are considered, respectively. In the numerical analysis, both the unimodal and bimodal stationary PDFs of oscillator responses are obtained with the EPC method and Monte Carlo simulation. Compared with the simulation results, good agreement is achieved with the presented solution procedure in the case of the polynomial degree being 6, especially in the tail regions of the PDFs of the system responses. 

KeywordGeneralized Fpk Equation Nonlinear Oscillator Poisson White Noise Probability Density Function
DOIhttps://doi.org/10.1115/1.4000385
URLView the original
Indexed BySCI
Language英语
WOS Research AreaMechanics
WOS SubjectMechanics
WOS IDWOS:000275244500001
PublisherASME-AMER SOC MECHANICAL ENG, THREE PARK AVE, NEW YORK, NY 10016-5990 USA
Fulltext Access
Citation statistics
Cited Times [WOS]:6   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF CIVIL AND ENVIRONMENTAL ENGINEERING
Corresponding AuthorZhu H.T.; Er G.K.; Iu V.P.; Kou K.P.
AffiliationDepartment of Civil and Environmental Engineering, University of Macau, Macao SAR, People’s Republic of China
First Author AffilicationUniversity of Macau
Corresponding Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Zhu H.T.,Er G.K.,Iu V.P.,et al. Probability Density Function Solution of Nonlinear Oscillators Subjected to Multiplicative Poisson Pulse Excitation on Velocity[J]. Journal of Applied Mechanics, Transactions ASME,2010,77(3):1-7.
APA Zhu H.T.,Er G.K.,Iu V.P.,&Kou K.P..(2010).Probability Density Function Solution of Nonlinear Oscillators Subjected to Multiplicative Poisson Pulse Excitation on Velocity.Journal of Applied Mechanics, Transactions ASME,77(3),1-7.
MLA Zhu H.T.,et al."Probability Density Function Solution of Nonlinear Oscillators Subjected to Multiplicative Poisson Pulse Excitation on Velocity".Journal of Applied Mechanics, Transactions ASME 77.3(2010):1-7.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhu H.T.]'s Articles
[Er G.K.]'s Articles
[Iu V.P.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhu H.T.]'s Articles
[Er G.K.]'s Articles
[Iu V.P.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhu H.T.]'s Articles
[Er G.K.]'s Articles
[Iu V.P.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.